Solution of some nonlinear operator equations and their application to integrodifferential equations
Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 818-822
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_4_a13,
author = {V. P. Polityukov},
title = {Solution of some nonlinear operator equations and their application to integrodifferential equations},
journal = {Doklady Akademii Nauk},
pages = {818--822},
year = {1980},
volume = {250},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a13/}
}
TY - JOUR AU - V. P. Polityukov TI - Solution of some nonlinear operator equations and their application to integrodifferential equations JO - Doklady Akademii Nauk PY - 1980 SP - 818 EP - 822 VL - 250 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a13/ LA - ru ID - DAN_1980_250_4_a13 ER -
V. P. Polityukov. Solution of some nonlinear operator equations and their application to integrodifferential equations. Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 818-822. http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a13/